Couldn't find what you looking for?

TRY OUR SEARCH!


I am in the 4th month of pregnancy and I started taking prenatal vitamins when I realized I was pregnant. At about same time I started taking the vitamins I started experiencing headaches. I would like to know if the prenatal vitamins are the cause of my headaches and what I could do about them. Thx heaps

Loading...


Hello! When I was pregnant and taking prenatal vitamins, they made me extra nauseous. A doc told me it was because of the iron in these vitamins. I am not so sure if these vitamins can cause headaches. I haven’t heard of it before. I am sure that you could talk to your doctor about this problem. I am sure s/he will be able to diagnose the source of your headache and give you proper medications that won’t hurt your baby. Good luck with your pregnancy!
Reply

Loading...

I think my prenatal vitamins are giving me headaches as well. I've been getting headaches alot recently and i didn't know why. Today i noticed right after i took my vitamin my head started hurting. Coincidence??? i don't know. I'm going to monitor this a little more closer from today on and see if it's actually the vitamins that's causing my headaches.
Reply

Loading...

Hey there, it's my 10 week of pregnanacy and as soon as my 10th week of pregnancy started i also start having headaches as i m taking the prenatal as i found out that i m pregnanant, i m just wondering that can i take tylenol or should i consult my doc first?
Reply

Loading...

I have been taking prenatal vitamins since late October...my husband and I are trying to get pregnant, but I have noticed that I have been gaining weight....Only when I was taking the vitamins didi I notice this...Do these vitamins cause weight gain and do they prohibit you from losing the weight that you gained? I am so confused!!
Reply

Loading...

I just figured out that I'm having the same problem. I've been taking prenatal for a few months and I've gained weight too. Your not Alone. But I don't know what else to do?
Reply

Loading...

Yes! I have the same problem! Massive headaches that are really strange in location. Last night I woke up because it was so intense. I too think the prenatals that I was just given correlate with the headaches because as soon as I started taking the prenatals was the onset of the headaches. I am taking "Prenatal + DHA". Anyone else have these problems?
Reply

Loading...

From the moment i started taking my prenatal vitamins i have been getting severe headaches in the back of my head. I'm taking advanced natal vitamins.
Reply

Loading...

I had dha fortified juice and instantly had a headache. It started to go away, and the next time I had the juice I had a more severe headaches, Even though beneficial for most people, could it be hurting a rare number?
Reply

Loading...

I also had the same issue with vitamins and found that if I take them prior to eating, my head will be pounding, however, if I take them in the morning, right after I've eaten breakfast, I get no side effects. Hope this helps.
Reply

Loading...

I've also been taking prenatal vitamins since I found out at 6 weeks and now I'm going into my 11th week and while I don't have headaches, I can say that I get nauseous after taking those pills. Now I was advised to take it with or after a meal but never before having a meal because it nauseates you really bad but even after a meal I'm still nauseous. I take it after my breakfast in the mornings and now a friend said that I should try taking them in the middle of my meal so I could add some more food on top of the pill to avoid nausea and it's still happening. Any advice on how to stop being nauseated? This is driving me crazy!
Reply

Loading...

I get enormous headaches from my prenatals, i want2 stop taking this kind if i can get a brand that doesn't cause such migraines...:-( :'( :'( :'(
Reply

Loading...

Often headaches are caused by a magnesium deficiency. Most multiples do not have adaquate amounts of magnesium (400 mg per day for adults) to do much good. Another possibility is the dose of vitamin A, most people get on well with 3000-5000 IU's but some people need more (I do). But more will cause some poeple to get headaches.
I'm not sure if this is because it's a sign of their personal limit or if it's a sign of detox. Taking vitamins when one never has before can cause detox reactions to occur, headaches being among the most annoying. When we eat wholesome proper healthy foods, our bodies make toxins just by the process of metabolism. But when a person lives on chicken nuggets and cheetoes or candy, and soda, well..... there's going to a lot more toxins to drive out. For a rundown on what healthy tribes eat and their profound immunity, see Nutrition and Physical Degeneration by Weston A Price. Be ready for a rude awakening. And also see www.westonaprice.org.
By the way, if you are taking any prenatal vitamin and having weight gain, could be.... maybe... it's that new baby growing inside You? Maybe? Plus if you give him proper nutrition, he will grow faster and be healthier, what a concept! Also important, if you want your baby to have normal brain function and development, Don't drink, don't do drugs, and get protien and fats in your diet. Animal fats. Their brains need that for growth.
I am a nurse and a small farmer.
Reply

Loading...

I know for a fact the cause of my migraines are from vitamins. All vitamins including my prenatals. I started taking them every other day and right before I go to bed. This seems to help.
Reply

Loading...

I am trying to get pregnant! I've just started taking prenatal vitamins and I've become sick. Not only do I have headaches but I vomit and have diarrhea. I know I need the iron because the doctor told me that I am severe anemic.

I've read previous post and many ladies are saying that they are experiencing weight gain. OH NO, this is problematic because my doctor suggested that I lose 20-30lbs.

Does any body have any suggestions?
Reply

Loading...